# SDR WX0A070578

- Difficulty date: July 19, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ85GCG2
- Part serial: A0102AC
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHUT LEFT ENGINE DOWN OVER QRH DUE TO EXCESSIVE FUEL FLOW (16,000) LBS AND VERIFIED BY 1000 LB IMBALANCE BETWEEN LEFT AND RIGHT MAIN FUEL TANKS.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND REPLACED THE LEFT ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-01, OPERATIONAL CHECK OF FUEL FLOW SYSTEM NORMAL.  AIRCRAFT RETURNED TO SERVICE.
